The multifractal spectrum of Brownian intersection local times

A Klenke, P Morters

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)1255-1301
Number of pages47
JournalAnnals of Probability
Volume33
Issue number4
DOIs
Publication statusPublished - 2005

Cite this

The multifractal spectrum of Brownian intersection local times. / Klenke, A; Morters, P.

In: Annals of Probability, Vol. 33, No. 4, 2005, p. 1255-1301.

Research output: Contribution to journalArticle

Klenke, A ; Morters, P. / The multifractal spectrum of Brownian intersection local times. In: Annals of Probability. 2005 ; Vol. 33, No. 4. pp. 1255-1301.
@article{f52c034647b045639fdd61364d2d177f,
title = "The multifractal spectrum of Brownian intersection local times",
author = "A Klenke and P Morters",
note = "ID number: ISI:000230469400002",
year = "2005",
doi = "10.1214/009117905000000116",
language = "English",
volume = "33",
pages = "1255--1301",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "4",

}

TY - JOUR

T1 - The multifractal spectrum of Brownian intersection local times

AU - Klenke, A

AU - Morters, P

N1 - ID number: ISI:000230469400002

PY - 2005

Y1 - 2005

U2 - 10.1214/009117905000000116

DO - 10.1214/009117905000000116

M3 - Article

VL - 33

SP - 1255

EP - 1301

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 4

ER -